MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ F RM PMA; KNEE ARTHROPLASTY

BIOMET UK LTD. OXF UNI TIB TRAY SZ F RM PMA; KNEE ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation (product has been retained by the patient).Medical product: oxf anat brg rt md size 5 pma*, catalog #: 159577, lot #: 074030.Medical product: oxf twin-peg cmntd fem md pma, catalog #: 161469, lot #: unknown.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00100, and 3002806535-2021-000102.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product has been retained by the patient.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty on an (b)(6) 2019.Subsequently, a revision procedure due to poly dislocation was performed on (b)(6) 2021.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported, 1 scarp piece found for item 159577.A review of the manufacturing history could not be performed as lot number is unknown for item 161469.A review of the complaint database over the last 3 years has found 4 similar complaints reported with the item 159577, (b)(4) similar complaint reported with the item 154776 and (b)(4) similar complaints reported with the item 161469 (including initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa (if applicable): no corrective or preventive action required at this time.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2021-00100-1, 3002806535-2021-00102-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : item not returned to manufacturer.

Brand Name
OXF UNI TIB TRAY SZ F RM PMA
Common Device Name
KNEE ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11626201
Report Number3002806535-2021-00101
Device Sequence Number3546442
Product Code NRA
UDI-Device Identifier05019279389162
UDI-Public05019279389162
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154776
Device Lot Number579460
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60 YR